Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have swollen, red, itchy, hard, fluid discharging testicles. Masturbation hurts. Yeast infection or masturbation?

Hey Doc. Well basically my testicles are swollen, red, itchy, hard, and some kind of fluid appears. It's a clear fluid. My foreskin around my penis is puffy and it hurts when I try to masturbate. I'm wondering if maybe I've been masturbating to much without cleaning properly? There's also a small red ring around the tip of my penis. I'm wondering if this is just from excessive masturbation, or a possible yeast infection?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. If you have been sexually active, there is a possibility of yeast infection, otherwise the reason you are having these symptoms is because of excessive masturbation. I hope you consult a local doctor for examination and medication prescription. I hope this helps and wish you good recovery.

Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor